О позитивных нумерованных моделях.

Б.М. Хусаинов

Sibirskij matematiceskij zurnal (1991)

  • Volume: 32, Issue: 3, page 184-191
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Хусаинов, Б.М.. "О позитивных нумерованных моделях.." Sibirskij matematiceskij zurnal 32.3 (1991): 184-191. <http://eudml.org/doc/63438>.

author = {Хусаинов, Б.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {recursively enumerable set; finitely generated equivalence; positively enumerated model},
language = {rus},
number = {3},
pages = {184-191},
publisher = {Izd. AN SSSR},
title = {О позитивных нумерованных моделях.},
url = {http://eudml.org/doc/63438},
volume = {32},
year = {1991},

AU - Хусаинов, Б.М.
TI - О позитивных нумерованных моделях.
JO - Sibirskij matematiceskij zurnal
PY - 1991
VL - 32
IS - 3
SP - 184
EP - 191
LA - rus
KW - recursively enumerable set; finitely generated equivalence; positively enumerated model
UR - http://eudml.org/doc/63438
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.